# SDR ASAA2013092696073

- Difficulty date: September 26, 2013
- Submitted: October 1, 2013
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 25,013 hours, 7,505 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A531061
- Condition: Gouged
- Location: Bs 520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK GOUGED AT BS 520, LBL 24.  REPAIRED SEAT TRACK IAW SRM 53-00-52-2R-4 REPAIR 4.
